La première valeur propre non nulle du laplacien des p-formes
Séminaire de théorie spectrale et géométrie, Volume 8 (1989-1990), pp. 73-75.
@article{TSG_1989-1990__8__73_0,
     author = {Courtois, Gilles},
     title = {La premi\`ere valeur propre non nulle du laplacien des $p$-formes},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {73--75},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {8},
     year = {1989-1990},
     mrnumber = {1717285},
     zbl = {0753.53024},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1989-1990__8__73_0/}
}
TY  - JOUR
AU  - Courtois, Gilles
TI  - La première valeur propre non nulle du laplacien des $p$-formes
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1989-1990
SP  - 73
EP  - 75
VL  - 8
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1989-1990__8__73_0/
LA  - fr
ID  - TSG_1989-1990__8__73_0
ER  - 
%0 Journal Article
%A Courtois, Gilles
%T La première valeur propre non nulle du laplacien des $p$-formes
%J Séminaire de théorie spectrale et géométrie
%D 1989-1990
%P 73-75
%V 8
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/item/TSG_1989-1990__8__73_0/
%G fr
%F TSG_1989-1990__8__73_0
Courtois, Gilles. La première valeur propre non nulle du laplacien des $p$-formes. Séminaire de théorie spectrale et géométrie, Volume 8 (1989-1990), pp. 73-75. http://www.numdam.org/item/TSG_1989-1990__8__73_0/

[BU 1] Buser P. - On Cheeger inequality λ1 ≥ h2/4, Proc, of Symp. in Pure Math., 36 ( 1980), 29-77. | MR | Zbl

[BU 2] Buser P. - A note on the isoperimetric constant, Ann. Scient. Ec. Norm. Sup. Série 4, 15 ( 1982), 213-230. | Numdam | MR | Zbl

[C-C] Courtois G. , Colbois B. - A note on the first non zero eigenvalue of the laplacian acting on p-forms, Manuscripta Math., 68 ( 1990), 143-160. | MR | Zbl

[C-G 1] Cheeger J., Gromov M. - Collapsing riemanniann manifolds while keeping their curvature bounded I, J. Diff. Geom., 23 ( 1986), 309-346. | MR | Zbl

[C-G 2] Cheeger J. , Gromov M. - Collapsing riemanniann manifolds while keeping their curvature bounded II, Preprint. | MR | Zbl

[CR] Cheeger J. - A lower bound for the smallest eigenvalue of the laplacian problems in analysis, A symposium in honour of Bochner, Princeton University Press, NJ. ( 1970), 195-199. | MR | Zbl

[PA] Pansu P. - Dégénérescence des variétés riemanniennes, d'après 7. Cheeger et M. Gromov, Astérisque 121, 1985. | Numdam | MR | Zbl

[PE] Peters S. - Convergence of riemanniann manifolds composition, Math., 62 ( 1987), 1-16. | Numdam | MR | Zbl